# SDR AALA201903229009

- Difficulty date: March 21, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 72,408 hours, 27,413 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 9L MOUNTED EMERGENCY LIGHT WAS INOPERATIVE.  REPLACED THE WIRE HARNESS IAW ESPM 20-33-00. OPS NORMAL.
